American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Chris Kottke and Richard B. Melrose. Generalized blow-up of corners and fiber products. Trans. Amer. Math. Soc. 367 (2015) 651-705. MR 3271273.
Abstract, references, and article information
View Article: PDF

[2] Arthur V. Azevedo, Cesar S. Eschenazi, Dan Marchesin and Carlos F. B. Palmeira. Topological resolution of Riemann problems for pairs of conservation laws. Quart. Appl. Math. 68 (2010) 375-393. MR 2663005.
Abstract, references, and article information
View Article: PDF

[3] Ya'acov Peterzil and Sergei Starchenko. Computing o-minimal topological invariants using differential topology. Trans. Amer. Math. Soc. 359 (2007) 1375-1401. MR 2262855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] András I. Stipsicz. Erratum to ``Chern numbers of certain Lefschetz fibrations". Proc. Amer. Math. Soc. 128 (2000) 2833-2834. MR 1766607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] András K. Stipsicz. Chern numbers of certain Lefschetz fibrations. Proc. Amer. Math. Soc. 128 (2000) 1845-1851. MR 1641113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Christopher K. McCord, Kenneth R. Meyer and Quidong Wang. The integral manifolds of the three body problem. Memoirs of the AMS 132 (1998) MR 1407897.
Book volume table of contents   

[7] Diego Benardete and John Mitchell. Asymptotic homotopy cycles for flows and $\Pi \sb 1$ de Rham theory . Trans. Amer. Math. Soc. 338 (1993) 495-535. MR 1093216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Joachim Lohkamp. Negatively Ricci curved manifolds . Bull. Amer. Math. Soc. 27 (1992) 288-291. MR 1161276.
Abstract, references, and article information   
View Article: PDF

[9] Antonio Gómez-Tato. Th\'eorie de Sullivan pour la cohomologie \`a coefficients locaux . Trans. Amer. Math. Soc. 330 (1992) 235-305. MR 1028765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yasuhiko Kamiyama. Some remarks on the homology of moduli space of instantons with instanton number $2$ . Proc. Amer. Math. Soc. 112 (1991) 297-302. MR 1045595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] William M. Goldman and Yoshinobu Kamishima. Conformal automorphisms and conformally flat manifolds . Trans. Amer. Math. Soc. 323 (1991) 797-810. MR 987162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Selman Akbulut and Henry King. Some new results on the topology of nonsingular real algebraic sets. Bull. Amer. Math. Soc. 23 (1990) 441-446. MR 1053986.
Abstract, references, and article information   
View Article: PDF

[13] Karsten Grove and Peter Petersen. A pinching theorem for homotopy spheres . J. Amer. Math. Soc. 3 (1990) 671-677. MR 1049696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Sueli I. Rodrigues Costa. On closed twisted curves . Proc. Amer. Math. Soc. 109 (1990) 205-214. MR 993746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ennis Rosas. Rigidity theorems for right angled reflection groups . Trans. Amer. Math. Soc. 308 (1988) 837-848. MR 951630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mel Rothenberg and Shmuel Weinberger. Group actions and equivariant Lipschitz analysis. Bull. Amer. Math. Soc. 17 (1987) 109-112. MR 888883.
Abstract, references, and article information   
View Article: PDF

[17] Oscar A. Cámpoli. Clifford isometries of the real Stiefel manifolds . Proc. Amer. Math. Soc. 97 (1986) 307-310. MR 835887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] William Goldman and Morris W. Hirsch. The radiance obstruction and parallel forms on affine manifolds . Trans. Amer. Math. Soc. 286 (1984) 629-649. MR 760977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] W. G. Dwyer, D. B. Ellis and R. H. Szczarba. Foliations with nonorientable leaves . Proc. Amer. Math. Soc. 89 (1983) 733-737. MR 719007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] William M. Goldman. Conformally flat manifolds with nilpotent holonomy and the uniformization problem for $3$-manifolds . Trans. Amer. Math. Soc. 278 (1983) 573-583. MR 701512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Constructing fitted diffeomorphisms. CBMS Regional Conference Series in Mathematics 49 (1982) 105-116.
Book volume table of contents
View Article: PDF

[22] Flows on $S^3$. CBMS Regional Conference Series in Mathematics 49 (1982) 85-92.
Book volume table of contents
View Article: PDF

[23] Subshifts as basic sets. CBMS Regional Conference Series in Mathematics 49 (1982) 99-104.
Book volume table of contents
View Article: PDF

[24] Morse-Smale diffeomorphisms. CBMS Regional Conference Series in Mathematics 49 (1982) 57-72.
Book volume table of contents
View Article: PDF

[25] Beyond the theme. CBMS Regional Conference Series in Mathematics 49 (1982) 93-98.
Book volume table of contents
View Article: PDF

[26] Symbolic dynamics for basic sets. CBMS Regional Conference Series in Mathematics 49 (1982) 17-26.
Book volume table of contents
View Article: PDF

[27] Hyperbolic chain recurrent sets. CBMS Regional Conference Series in Mathematics 49 (1982) 1-6.
Book volume table of contents
View Article: PDF

[28] Morse gradients. CBMS Regional Conference Series in Mathematics 49 (1982) 7-16.
Book volume table of contents
View Article: PDF

[29] Zeta functions. CBMS Regional Conference Series in Mathematics 49 (1982) 33-48.
Book volume table of contents
View Article: PDF

[30] Smale flows. CBMS Regional Conference Series in Mathematics 49 (1982) 77-84.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 43 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia